| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated the surgeon attempted to implant a 13.2mm vticm5_13.2 implantable collamer lens, -05.50/+1.0/074, into the patients left eye (os) but the lens tore/broke during injection/delivery into the eye.There was patient contact but no injury.The lens was replaced with a different model but same length lens and the problem was resolved.
Additional Manufacturer Narrative
A4: unk.A5: unk.A6: unk.H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).